# SDR ASAA0480069

- Difficulty date: February 9, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV1 CHECK, FOUND COCKPIT FLOOR PANEL UNDER CAPTAINS SEAT IS PUNCTURED.  REMOVED DAMGAED SECTION AND INSTALLED DOUBLER PER SRM 53-01.  (M)
